# SDR SIMA200805002

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 8,593 hours, 7,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4064, CREW REPORTED THAT ON APPROACH TO ORD ELECTRICAL FUMES IN COCKPIT.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITH OUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COULD NOT ISOLATE PROBLEM AT THIS TIME.  A/C DID 2510 CHECK FLIGHT AND PASSED.  AIRCRAFT RETURNED TO SERVICE.
